# SDR AALA201805149054

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 23,484 hours, 8,725 cycles
- System (JASC): 3150 · Central Warning
- Part: Sdac
- Part number: 350E5500204
- Part serial: 0E5011729
- Condition: Faulty
- Location: Zone 200
- Part time: 21,017 hours, 8,065 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DOOR PAGE SHOWS 2R EMERGENCY EXIT DOOR OPEN IN BOTH COCKPIT AND FIRST CLASS FLIGHT ATTENDANTS DOOR STATUS. PERFORMED OPERATIONAL TEST OF DOOR WARNING SYSTEM AS PER AMM TASK 52-71-00-710-001-A. R2 DOOR INDICATION ON ECAM AND FAP AGREES WITH ACTUAL DOOR POSITION. REPLACED SYSTEM DATA ACQUISITION CONCENTRATOR PER 31-55-34.
